# SDR AALA202211169033

- Difficulty date: September 23, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD LEFT FRAMING LOWER CENTER POST AREA HAS CRACK INDICATION AT FR 2 AND Y0. MAINTENANCE REPAIRED WINDHIELD FRAMIE PER EA 339390.
